Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Had gallbladder removed. Eyes are yellow and have heart burn after eating. Worried about liver?

Apr 2013
User rating for this question
Answered by

General Surgeon
Practicing since : 2009
Answered : 3055 Questions
hi! have had my gallbladder removed 4months but my eyes are still yellow and have bad heartburn after eating have scarring off the liver I am 68years old?
Posted Fri, 8 Nov 2013 in Liver and Gall Bladder
Answered by Dr. Ivan R. Rommstein 14 minutes later
Brief Answer:
Hi and welcome to XXXXXXX

Detailed Answer:
Thanks for the query.
Well,yellow eyes are caused by increased level of bilirubin and only sometimes it is caused by gallbladder issue. So obviously gallbladder disorder wasnt cause of your elevated bilirubine,and probably this is liver scarring(cirrhosis) but certain drugs may be used too. You should treat it primary by changing dietary habits,avoid alcohol, coffee,smoking,fatty food,fried food and hepatotoxic drugs(simvastatine may have bad effect too). Check your hepatitis viral markers and do liver ultrasound to evaluate your liver condition.
Heartburn is in most cases caused by stomach inflammation as seen in gastritis,gerd or hiatal hernia, you should do gastroscopy to verify this.
Wish you good health. Feel free to ask.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor